Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having pain in thigh muscle, around knee. X ray done. Taking decerin CM. Any suggestion?

Hi,I have constant reminding pain in my left thigh muscle towards outerside(left side).Moreover around a year back i slipped and banged on floor and my knee was twisted a little.i ignored it at that time but now i have pain surrounding keen. I consulted Dr. and had X ray done,good with bones but he said some muscle injury or a pressing vein . I m taking Decerin CM,Shellcal and Imol(if pain).But still i m relived of pain. Plz suggest.....
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
These symptoms are suggesting that you may be having a disc prolapse. I would recommend you to get MRI of the spine to see if there is a disc protrusion and if yes then how much . According to that you can plan . If it is in early stage then treatment will be physiotherapy and muscle relaxant and Pregabalin and Methylcobal.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor